# SDR DALA2022022801249

- Difficulty date: February 26, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 85,678 hours, 38,875 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 -Y765 FR 20 SEAT TRACK CORRODED. CORRECTIVE ACTION: REPLACED SEAT TRACK PER A320 SRM 51-72-11. (2136619)
